Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorNiño Quevedo, José Rubén
dc.date.accessioned2019-07-02T20:46:44Z
dc.date.available2019-07-02T20:46:44Z
dc.date.issued2017-01-01
dc.identifier.issnISSN: 2357-6529
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/61871
dc.description.abstractMathemathical modeling seeks to describe in a formal way a phenomenom but we can encounter two inconveniences, namely, the complexity and the uncertainty by vagueness. In order to take vagueness into consideration, the fuzzy set theory formalized by Zadeh in 1965 intends to give a mathematical treatment to the subjective topics. Additionally, it is considered as an important tool for getting a better understanding of some real situations. This is why we are motivated to give in this paper some of the basics notions of this branch of mathematics which has been in a continuous development for the latest fifty years.
dc.description.abstractLa modelación matemática busca describir de manera formal un fenómeno pero podemos encontrar dos inconvenientes, a saber, la complejidad y la incertidumbre por "ambigüedad". Para considerar la ambigüedad, la teoría de los conjuntos difusos formalizada por Zadeh en 1965 pretende dar un tratamiento matemático a los temas subjetivos. Adicionalmente, se le considera una herramienta importante para obtener un mejor entendimiento de algunas situaciones reales. Éste en el por qué se motivó a presentar, en este escrito, algunas de las nociones básicas de esta rama de las matemáticas que ha estado en continuo desarrollo durante los últimos cincuenta años.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/bolma/article/view/66863
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleFuzzy sets. A way to represent ambiguity and subjetivity
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/60683/
dc.relation.referencesNiño Quevedo, José Rubén (2017) Fuzzy sets. A way to represent ambiguity and subjetivity. Boletín de Matemáticas, 24 (1). pp. 57-89. ISSN 2357-6529
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalfuzzy sets theory
dc.subject.proposallinguistic variable
dc.subject.proposalfuzzy numbers
dc.subject.proposalteoría de los conjuntos difusos
dc.subject.proposalvariable lingüística
dc.subject.proposalnúmeros difusos
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit